# SDR SWIA200110308

- Difficulty date: October 28, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,566 hours, 13,919 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Part serial: 1608
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EICAS NR 1 AND NR 2 BOTH FLICKERED OFF FOR APPROXIMATELY 1-2 MINUTES THEN CAME BACK ON.  FMS GETS FMS NAV INVALID ON GROUND.  UNABLE TO GET COURSE UNTIL AIRCRAFT INFLIGHT.  CAPTAIN'S PFD LOSES DATA AND LOTS OF DATA ON DISPLAY.  DISPLAY BLANKS ON TAKEOFF AND UNABLE TO GET FMS ENGINE TAKEOFF DATA UNTIL AIRBORNE (ON THRUST LIMITS PAGE).  REMOVED AND REPLACED NR 1 ADC IAW CRJ MM 34-13-01.  OPS AND LEAK CHECK GOOD.  RAN EICAS 1 & 2 FOR SEVERAL HOURS, NO FLICKERING NOTED.
